IJPAM: Volume 108, No. 3 (2016)


Alexandra Lukina$^1$, Alexander Prasolov$^2$
$^{1,2}$Faculty of Applied Mathematics and Control Processes
Saint Petersburg State University
Universitetskii Pr. 35, Petergof, Saint Petersburg, 198504, RUSSIA

Abstract. In this paper we propose a dynamic model of controlled labor immigration. The model can be used as a framework to study the economic impacts of immigration for host countries. The system's trajectories are analyzed for different parameter values. A control problem formalization is given. Existence of optimal immigration quota is proved.

Received: June 1, 2016

AMS Subject Classification: 93C15

Key Words and Phrases: mathematical modelling, international labor migration, economic growth, migration quotas

Download paper from here.

DOI: 10.12732/ijpam.v108i3.16 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 108
Issue: 3
Pages: 659 - 669

Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).